Skip to Content

On 40mg of Fetzima for a week now and teeth are extremely sensitive - is this a side effect?

Responses (1)

kaismama 23 Apr 2014

There are 2 things that could be a problem with this. It can dry your mouth which can effect your teeth and it can also cause you to grind your teeth, mostly when you're asleep. I'd see my dentist and see what he says.

Jettie03 23 Apr 2014

Thanks for the info! --Jettie03

tinyceleste 7 May 2014

Jettie -- hi! I just wrote an answer describing as many side effects that I could remember by heart. I am now off Ferzina, but I now remember the increased dry mouth, and the Clearly increased teeth grinding (bruxism I think it's called) while taking it.. So thank you, kaismama, and Jettie, could you please let us know what your dentist says about the teeth-grinding WRT Fetzina? Mine doesn't have much to say on this issue. I would appreciate it much.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions